| Model Number |
01.29.212 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
02/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 february 2026.Ball heads: mectacer 01.29.212 mectacer head biolox delta dia.40 12/14-s (k112115) lot 2312447: (b)(4) items manufactured and released on 14-jun-2023.Expiration date: 29-may-2028.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.32.4048hc4 offset 4mm pe hc liner d 40/f (k183582) lot 2215935: (b)(4) items manufactured and released on 04-aug-2022.Expiration date: 24-jul-2027.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient came in presenting pain with signs of infection and the pathogen is unknown.About 2 years and 4 months after the primary surgery, the surgeon performed a washout, then revised the liner and head to implants of the same size.The surgery was completed successfully.